Interpolations between Bose and Fermi statistics

Chaturvedi, S. ; Srinivasan, V. (1997) Interpolations between Bose and Fermi statistics Physica A: Statistical and Theoretical Physics, 246 (3-4). pp. 576-586. ISSN 0378-4371

Full text not available from this repository.

Official URL:

Related URL:


A comparative study of various interpolations between the grand canonical partition functions of Bose and Fermi statistics is undertaken. This includes a new interpolation inspired by the microscopic structure of Haldane's g=1/m statistics. Explicit expresions for the corresponding canonical partition functions and the counting formulae are given. The question as to which of these statistics can be considered as generalized permutation group statistics is also examined. It is found that only one of the statistics considered falls into this category. The canonical partition function of this particular statistics turns out to be a Jack polynomial which in turn enables one to view this statistics as a generalization of statistics based on the permutation group.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:7035
Deposited On:26 Oct 2010 04:34
Last Modified:28 May 2011 06:03

Repository Staff Only: item control page